# SDR AWXA200300936

- Difficulty date: August 3, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 15,851 hours, 6,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D53470476200
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION WAS FOUND ON AFT CARGO COMPARTMENT LT TRANSITION PROFILE BETWEEN FR 55-56. MAINTENANCE CUTOUT DAMAGE ON LT TRANSITION PROFILE BETWEEN FR 55-56; FABRICATED A REPAIR SPLICE AND FILLER; INSTALLED REPAIR PARTS IAW AWA E.R. 26-5320-03154-SS1.
